JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TWO-DIMENSIONAL RIEMANN PROBLEM FOR BURGERS` EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TWO-DIMENSIONAL RIEMANN PROBLEM FOR BURGERS` EQUATION
Yoon, Dae-Ki; Hwang, Woon-Jae;
  PDF(new window)
 Abstract
In this paper, we construct the analytic solutions and numerical solutions for a two-dimensional Riemann problem for Burgers` equation. In order to construct the analytic solution, we use the characteristic analysis with the shock and rarefaction base points. We apply the composite scheme suggested by Liska and Wendroff to compute numerical solutions. The result is coincident with our analytic solution. This demonstrates that the composite scheme works pretty well for Burgers` equation despite of its simplicity.
 Keywords
2D Riemann problem;conservation laws;Burgers` equation;composite scheme;
 Language
English
 Cited by
1.
CENTRAL SCHEMES WITH LAX-WENDROFF TYPE TIME DISCRETIZATIONS,;;

대한수학회보, 2011. vol.48. 4, pp.873-896 crossref(new window)
2.
CONSTRUCTION OF THE 2D RIEMANN SOLUTIONS FOR A NONSTRICTLY HYPERBOLIC CONSERVATION LAW,;

대한수학회보, 2013. vol.50. 1, pp.201-216 crossref(new window)
1.
CENTRAL SCHEMES WITH LAX-WENDROFF TYPE TIME DISCRETIZATIONS, Bulletin of the Korean Mathematical Society, 2011, 48, 4, 873  crossref(new windwow)
2.
A Two-Dimensional Version of the Godunov Scheme for Scalar Balance Laws, SIAM Journal on Numerical Analysis, 2014, 52, 2, 626  crossref(new windwow)
3.
CONSTRUCTION OF THE 2D RIEMANN SOLUTIONS FOR A NONSTRICTLY HYPERBOLIC CONSERVATION LAW, Bulletin of the Korean Mathematical Society, 2013, 50, 1, 201  crossref(new windwow)
 References
1.
T. Chang, G. Chen, and S. Yang, On the 2-D Riemann problem for the compressible Euler equations. I. Interaction of shocks and rarefaction waves, Discrete Contin. Dynam. Systems 1 (1995), no. 4, 555-584 crossref(new window)

2.
T. Chang and L. Hsiao, The Riemann Problem and Interaction of Waves in Gas Dynamics, Pitman Monographs and Surveys in Pure and Applied Mathematics, 41. Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1989

3.
G. Chen, D. Li, and D. Tan, Structure of Riemann solutions for 2-dimensional scalar conservation laws, J. Differential Equations 127 (1996), no. 1, 124-147 crossref(new window)

4.
J. Guckenheimer, Shocks and rarefactions in two space dimensions, Arch. Rational Mech. Anal. 59 (1975), no. 3, 281-291

5.
W. Hwang, The 2-dimensional Riemann problem, J. Inst. Sci. Tech. Korea University 12 (2004), 29-34

6.
W. Hwang and W. B. Lindquist, The 2-dimensional Riemann problem for a 2 $\times$ 2 hyperbolic conservation law. I. Isotropic media, SIAM J. Math. Anal. 34 (2002), no. 2, 341-358 crossref(new window)

7.
W. Hwang and W. B. Lindquist, The 2-dimensional Riemann problem for a 2 $\times$ 2 hyperbolic conservation law. II. Anisotropic media, SIAM J. Math. Anal. 34 (2002), no. 2, 359-384 crossref(new window)

8.
W. B. Lindquist, The scalar Riemann problem in two spatial dimensions: piecewise smoothness of solutions and its breakdown, SIAM J. Math. Anal. 17 (1986), no. 5, 1178-1197 crossref(new window)

9.
W. B. Lindquist, Construction of solutions for two-dimensional Riemann problems, Hyperbolic partial differential equations, III. Comput. Math. Appl. Part A 12 (1986), no. 4-5, 615-630 crossref(new window)

10.
R. Liska and B. Wendroff, Composite schemes for conservation laws, SIAM J. Numer. Anal. 35 (1998), no. 6, 2250-2271 crossref(new window)

11.
R. Liska and B. Wendroff, Two dimensional shallow water equations by composite schemes, Int. J. Numer. Meth. Fluids 30 (1999), 461-479 crossref(new window)

12.
C. Schulz-Rinne, Classification of the Riemann problem for two-dimensional gas dynamics, SIAM J. Math. Anal. 24 (1993), no. 1, 76-88 crossref(new window)

13.
C. Schulz-Rinne, J. Collins, and H. Glaz, Numerical solution of the Riemann problem for two-dimensional gas dynamics, SIAM J. Sci. Comput. 14 (1993), no. 6, 1394-1414 crossref(new window)

14.
D. Wagner, The Riemann problem in two space dimensions for a single conservation law, SIAM J. Math. Anal. 14 (1983), no. 3, 534-559 crossref(new window)

15.
T. Zhang and G. Chen, Some fundamental concepts about system of two spatial dimensional conservation laws, Acta Math. Sci. (English Ed.) 6 (1986), no. 4, 463-474

16.
P. Zhang and T. Zhang, Generalized characteristic analysis and Guckenheimer structure, J. Differential Equations 152 (1999), no. 2, 409-430 crossref(new window)

17.
T. Zhang and Y. Zheng, Two-dimensional Riemann problem for a single conservation law, Trans. Amer. Math. Soc. 312 (1989), no. 2, 589-619 crossref(new window)

18.
T. Zhang and Y. Zheng, Conjecture on the structure of solutions of the Riemann problem for two-dimensional gas dynamics systems, SIAM J. Math. Anal. 21 (1990), no. 3, 593-630 crossref(new window)